Avatar universal
help?
I am just now going into withdrawal from methadone and oxy's and I have one pill for the with drawal symptoms can't remember what its called but suppose to block the opiates or something but also takes symptoms away. My question is when should I take this pill? When I'm heavy in the sweats, shakes etc?Has anyone done this?
Cancel
2 Answers
Page 1 of 1
199177 tn?1490502134
hummm you have one pill of what mathadone and oxy for withdrawls or one pill of sub .If its sub one pill is not going to help for very long .Not a good idea to get it from the streets either .Have you looked into a sub doctor to help you methadone WD is really bad and it lasts for weeks .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You need to be more specific than "I have one pill" - I am thinking you have a buprenorphine pill - subox / subutex ------  it really doesnt matter much since one pill wont do a thing for you. No candy coating here - the withdrawal from methadone is a monster that takes a lot of time to get over............ look at the right hand side of screen - under health discussions - sadinmichigan has several methadone posts that you should read............ learn as much as you can about this ........ then make a plan and stick with it ....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other